# SDR DALA2024031203230

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 53,765 hours, 27,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 15abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 BIN 14/15ABC INOP. ESCAPE LIFE LINE INOP. CORRECTIVE ACTION: R/R 15ABC O/H BIN CLOSEOUT LATCH PER A319 CMM 25-28-82, OPS CHK NML, OK FOR SVC. (5738735)
